# SDR DLL13962478

- Difficulty date: October 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N784DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1038
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 1528390
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A FASTENER WAS FOUND CRACKED IN THE LT LOWER SPAR CAP AND SKIN.  IT AND THE ADJACENT FASTENER HOLE WERE O/S.  THE HOLES WERE COLD-WORKED AND INSTALLED WITH HI-LOKS.
